Auras acting up again

Messages
275
Reaction score
0
Points
0
Anyone else have this?

After your body gets used to the level of meds your on do your auras come back after they've stopped?
I went 27 days roughly without an aura and they've just now started up again yesterday was grape soda and today was lemons! as I was walking towards a elevator and again I asked my wife if she smelled it and she said nope sorry hun and all 3 kids chime in and go nope no lemon smell dad sorry but are you going to have a seizure right here?!
( gotta love the way they think!)
I just worry that since my body is getting used to the dose I'm on that I'm going to start repeating/going back to the way things were, but on the flip side once test are done my new neuro is going to up my keppra, so hopefully they go back away.

thoughts ideas?

mike
 

Nakamova

Super Moderator / Thank You Queen
Moderator
Messages
17,033
Reaction score
432
Points
193
Seizures -- and seizure meds -- are unpredictable. It could be that your body is still adjusting to the Keppra (even after several weeks), or that your seizure threshold may be going up and down in response to different stressors. Keppra may be stopping the seizures at the aura stage, preventing them from going any farther.

Hang in there, and keep taking notes on what's happening in case you see a pattern...
 
Messages
275
Reaction score
0
Points
0
does keppra cause numbness? but on the flip side I was having numbess before the tpoamax and keppra before, I just started listening to my body more after the AEEG, and keeping better notes in my journal after the AEEG too, since they wanted me to write down even the littlest thing , so I've started doing that as well, like today I:

I turned my head to the right and everything got muffled, and both ears everythign was muffled and my right ear had a new ringing sound to it, it was weird and I was sighlty dizzy, kinda "high"9best way to put it) and the sound was different than normal I have ringing 24/7 365 days a year.

Mike
 

Nakamova

Super Moderator / Thank You Queen
Moderator
Messages
17,033
Reaction score
432
Points
193
Keppra can cause "numbness, burning, or tingling in the hands or feet".

Tinnitus isn't listed as a Keppra side effect (though that doesn't necessarily rule it out as one). Tinnitus can also be a migraine/seizure symptom, or caused by something else like head injury, stress/depression, ear issues, etc.
 
Top